# SDR DALA2025112508574

- Difficulty date: November 25, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 10,253 hours, 1,179 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JFK DUE TO RIGHT ENGINE OIL QUANTITY DROPPING TO ZERO AND OIL PRESSURE DECREASING.   RE-TORQUED AFT BEARING OIL TUBES, R/R TWO SCAVENGE TUBES AND REPLACED GASKET, REPLACED O-RING ON REAR COVER AND LAST CHANCE FILTER STEM. ENGINE RUN OPS AND LEAK GOOD. RTS. (7911406)
